# SDR AALA20120510010

- Difficulty date: May 10, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 47,667 hours, 6,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY M33400 ABOVE LEFT NUMBER 3 DOOR FAILED.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY M33400 ABOVE LEFT NUMBER 3 DOOR.  OPS CHECK NORMAL.
